# SDR UALA2009091602935

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 57,796 hours, 21,493 cycles
- Engine: Pwa PW2037
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Condition: Faulted
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE EICAS, RTFL.  TRIED RELAY K400 IN K410 CURRENT SENSING RELAY POSITION, NO HELP.  RE-INSTALLED K400 RELAY IN ORIGINAL POSITION AND PERFORMED RIGHT ANGLE OF ATTACK PROBE HEAT ADJUSTMENT AND TEST, CHECKS GOOD.  RE-INSTALLED K410 IN ORIGINAL POSITION, STILL TAT LIGHT ON OVERHEAD PANEL WILL NOT TEST.  CHECKED POWER AT CIRCUIT BREAKER R25 FOR TAT PROBE.  TAT PROBE DOES NOT HEAT DURING TEST.  REPLACED TAT PROBE.  ACP'D AFDS TESTS, CHECKS OK.  VERIFIED K410 RELAY IS BAD.  REPLACED K410.  ACP OPS CHECK.  CHECKED OKAY.
